EconPapers    
Economics at your fingertips  
 

Valuation equilibrium and pareto optimum in non-convex economies

Jean-Marc Bonnisseau and Bernard Cornet

Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL

Abstract: In this paper, we report an extension of the second welfare theorem when both convexity and differentiability assumptions are violated. Our model allows various formalizations of the marginal rule and considers the general setting of a topological vector space of commodities.

Keywords: General equilibrium theory; Pareto optimality; marginal pricing rule (search for similar items in EconPapers)
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (24)

Published in Journal of Mathematical Economics, 1988, 17 (2-3), pp.293-308. ⟨10.1016/0304-4068(88)90012-2⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Valuation equilibrium and pareto optimum in non-convex economies (1988) Downloads
Working Paper: Valuation equilibrium and Pareto optimum in non-convex economies (1988)
Working Paper: Valuation equilibrium and pareto optimum in non-convex economies (1988)
Working Paper: Valuation equilibrium and Pareto optimum in nonconvex economies (1986)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:cesptp:hal-00187225

DOI: 10.1016/0304-4068(88)90012-2

Access Statistics for this paper

More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:cesptp:hal-00187225